Items where Author is "Pushpa Latha, L."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Sampathkumar, E. and Pushpa Latha, L. and Venkatachalam, C. V. and Bhat, Pradeep (1998) Generalized complements of a graph. Indian Journal of Pure & Applied Mathematics, 29 (6). pp. 625-639. ISSN 0019-5588

Sampathkumar, E. and Pushpa Latha, L. (1996) Reconstruction of a graph of order p from its (p-1)-complements. INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 27 (5). pp. 435-441. ISSN 0019-5588

Sampathkumar, E. and Pushpa Latha, L. (1994) Set domination in graphs. Journal of Graph Theory, 18 (5). pp. 489-495.

This list was generated on Wed Sep 20 12:35:12 2017 IST.